# SDR HEEA955997

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107700
- Condition: Defective
- Location: Cockpit Adf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD AND SCRATCHY RECEPTION. PERFORMED HEADER MODIFICATION BY REPLACING HEADERS J301, J302, J306, AND J307.  APPLIED HUMISEAL TO HEADERS.  ALSO FOUND 200 KHZ TO POINT DIFFERENTLY.
